# SDR A6WA201040076

- Difficulty date: January 27, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FS 280 OTBD OF RBL 9.0 CRACKED.  REPAIRED ANGLE IAW REO 601R-53-11-136.
